E. Y. Deeba

Articles in Scholarly Journals [Incomplete List]

  1. Numerical approximation for integral equations
    International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 20, pp. 1057–1065, 2004
  2. A new approach for studying fuzzy functional equations
    International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 12, pp. 733–741, 2001
  3. Pexider functional equations-their fuzzy analogs
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 529–538, 1996
  4. A characterization of the generalized Meijer transform
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 823–827, 1992
  5. Operational calculs for the continuous Legendre transform with applications
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 355–362, 1989
  6. The Meijer transformation of generalized functions
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 267–286, 1987
  7. The second continuous Jacobi transform
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 345–354, 1985
  8. A representation of Jacobi functions
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 707–717, 1985
  9. The continuous Jacobi transform
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 145–160, 1983